Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 1432
  • Home
  • Print this page
  • Email this page

    Article Cited by others


Pseudomyopia in intermittent exodeviation

Jayakumar Manjula, Kaul Shalini, Jayakumar Navin

Year : 2012| Volume: 60| Issue : 6 | Page no: 578-579

   This article has been cited by
1 Pseudomyopia in intermittent exodeviation: Comment
Ganesh, S., Sethi, S., Shanker, V.
Indian Journal of Ophthalmology. 2013; 61(12): 775
[Pubmed]  [Google Scholar]


Read this article